Thelytokous parthenogenesis and the heterogeneous decay of mating behaviours in a bushcricket (Orthopterida)

Lehmann GUC, Siozios S, Bourtzis K, Reinhold K, Lehmann AW (2011)
Journal of Zoological Systematics & Evolutionary Research 49(2): 102-109.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ; ;
Publishing Year
ISSN
PUB-ID

Cite this

Lehmann GUC, Siozios S, Bourtzis K, Reinhold K, Lehmann AW. Thelytokous parthenogenesis and the heterogeneous decay of mating behaviours in a bushcricket (Orthopterida). Journal of Zoological Systematics & Evolutionary Research. 2011;49(2):102-109.
Lehmann, G. U. C., Siozios, S., Bourtzis, K., Reinhold, K., & Lehmann, A. W. (2011). Thelytokous parthenogenesis and the heterogeneous decay of mating behaviours in a bushcricket (Orthopterida). Journal of Zoological Systematics & Evolutionary Research, 49(2), 102-109.
Lehmann, G. U. C., Siozios, S., Bourtzis, K., Reinhold, K., and Lehmann, A. W. (2011). Thelytokous parthenogenesis and the heterogeneous decay of mating behaviours in a bushcricket (Orthopterida). Journal of Zoological Systematics & Evolutionary Research 49, 102-109.
Lehmann, G.U.C., et al., 2011. Thelytokous parthenogenesis and the heterogeneous decay of mating behaviours in a bushcricket (Orthopterida). Journal of Zoological Systematics & Evolutionary Research, 49(2), p 102-109.
G.U.C. Lehmann, et al., “Thelytokous parthenogenesis and the heterogeneous decay of mating behaviours in a bushcricket (Orthopterida)”, Journal of Zoological Systematics & Evolutionary Research, vol. 49, 2011, pp. 102-109.
Lehmann, G.U.C., Siozios, S., Bourtzis, K., Reinhold, K., Lehmann, A.W.: Thelytokous parthenogenesis and the heterogeneous decay of mating behaviours in a bushcricket (Orthopterida). Journal of Zoological Systematics & Evolutionary Research. 49, 102-109 (2011).
Lehmann, Gerlind U. C., Siozios, Stefanos, Bourtzis, Kostas, Reinhold, Klaus, and Lehmann, Arne W. “Thelytokous parthenogenesis and the heterogeneous decay of mating behaviours in a bushcricket (Orthopterida)”. Journal of Zoological Systematics & Evolutionary Research 49.2 (2011): 102-109.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar